| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 45-48


Shyamapada Modak
      Ideal delta space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2207-2214.

M. Verma, R. S. Chandel
      Common fixed point theorems in fuzzy metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2215-2222.

T. Ram Reddy, R. B. Sharma, K. Saroja
      Coefficient inequality for a subclass of pre starlike functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2223-2235.

V. Srivastava, N. Mathur, P. Mathur
      A new kind of Pal type interpolation II
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2237-2246.

A. Sharma, R. Pandey
      Graph theory applied in school schedule network
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2247-2260.

M. El-Kady, H. Moussa
      Efficient monic Chebyshev pseudospectral method for solving integral and integro-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2261-2274.

K. Wadhwa, M. F. A. Beg
      Common fixed point theorem for occasionally weakly compatible mapping in Q-fuzzy metric spaces satisfying integral type inequality
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2275-2282.

A. S. Nuseir
      A direct method for solving nonlinear PDEs and new exact solutions for some examples
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2283-2290.

Z. K. Ansari, R. Shrivastava, G. Ansari, A. Garg
      Some fixed point theorems in "fuzzy 2-metric and fuzzy 3-metric spaces"
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2291-2301.

H. Mahzoon
      A note on classes of analytic functions concerned with uniformly starlike and convex functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2303-2312.

S. Dayana Mary, N. Nagaveni
      b-Pre submaximality in bitopological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2313-2325.

Y. B. Maralabhavi, Hari Baskar R., Shivaprasanna G. S.
      On weakly symmetric and weakly conformally symmetric spaces admitting Veblen identities
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2327-2333.

J. P. Bajpai, S. S. Thakur
      Intuitionistic fuzzy rg\alpha-continuity
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2335-2351.

S. I. El-Ganaini
      Travelling wave solutions of the Zakharov-Kuznetsov equation in plasmas with power law nonlinearity
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2353-2366.

E. J. Ali
      New treatment of initial boundary problems for fourth-order parabolic partial differential equations using variational iteration method
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2367-2376.

R. Khayyeri, R. Mohamadian
      On base for generalized topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2377-2383.

H. Molaei
      Optimal control and problem with integral boundary conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2385-2390.

S. A. Khafagy
      Existence and nonexistence of positive weak solutions for a class of (p,q)-Laplacian with different weights
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 45-48, 2391-2400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |